# SDR SWAA2024011630767

- Difficulty date: December 12, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FWD ENTRY DOOR ESCAPE SLIDE HOUSING GIRTBAR RETAINER ATTACHMENT ON HOUSING FWD POSITION (1EA) 2023-756721<[01] REPLACED RETAINER CLIP ATTACHMENT ON HOUSING FWD POSITION (1EA) LOC. FWD ENTRY DOOR ESCAPE SLIDE HOUSING GIRTBAR IAW B737-700 SRM 51-40-02 AND SRM 51-10-02;[02] REPLACED RETAINER CLIP ATTACHMENT ON HOUSING FWD POSITION (1EA) LOC. FWD ENTRY DOOR ESCAPE SLIDE HOUSING GIRTBAR IAW B737-700 SRM 51-40-02 AND SRM 51-10-02
